# SDR AC2A2018062913902

- Difficulty date: May 1, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N139CN
- Make and model: Agusta AW139
- Aircraft serial: 41014
- Aircraft time: 7,548 hours, 15,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3P5333A19451
- Condition: Cracked
- Location: Bs 6034
- Part time: 7,548 hours, 15,225 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE INTERNAL LONGERON CRACKED AS BS 6034 FROM LIGHTNING HOLE WEBBING
